# SDR CA061218006

- Difficulty date: December 5, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain Mast
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE AFTER MISSED APPROACH AT SNAP LAKE THE CREW OBSERVED A FUEL LEAK AT THE DRAIN MAST ON NR 2 ENGINE.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT CONTINUED TO DESTINATION WITHOUT FURTHER PROBLEM. MAINTENANCE DETERMINED THE LEAK SOURCE TO BE FROM THE MANIFOLD DRAIN COLLECTOR. THE MANIFOLD WAS CAPPED AND THE AIRCRAFT COMPLETED A SATIFACTORY GROUND RUN BEFORE RETURN TO SERVICE. (TC NR 20061218006)
